I woke up from the surgery 7 days ago and have suffered from 24/7 anxiety, over thinking, worry, bad thoughts, heart racing all day. I went to the dr after day 3 and he prescribed 10mg lexapro with .5 zanex 3 times a day until the Lexapro kicks in. I am not on day 3 and still having all day panic and anxiety. Is this normal? I feel like there is not end in sight. I'm 37 and extremely healthy. Never experienced anything like this. I have not been able to work or do anything with my child. Do I need to give it more time??
Hi, Gig! Your Xanax should kick in almost immediately, but Lexapro is a long term medication that may take several weeks to take full effect. Then you should be able to get off the Xanax and start living normally again. Not to worry. Just give it a little more time. :-)
Best wishes, WCV
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2012 • 2 answers
Posted 9 Aug 2012 • 5 answers
Posted 19 Jan 2013 • 3 answers
Posted 27 Dec 2014 • 4 answers
Posted 12 Sep 2016 • 6 answers